Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The twenty-eighth annual meeting of the American Mathematical Society


Authors: Arnold Dresden and R. G. D. Richardson
Journal: Bull. Amer. Math. Soc. 28 (1922), 148-164
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1922-03536-7
PII: S 0002-9904(1922)03536-7